# SDR 2005FA0000042

- Difficulty date: March 3, 2004
- Submitted: January 26, 2005
- Operation: General aviation
- Aircraft: N159MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC726B
- Aircraft time: 25,691 hours, 25,876 cycles
- Engine: Garrtt TPE33111U
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: MS246614
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT DURING CLIMBOUT, WHEN CREW WAS RETURNING FOR LANDING, GPWS GAVE (TO LOW GEAR) ALERT.  THE CREW THEN INITIATED A GO-AROUND, ASKED TOWER TO CONFIRM, THREE GEAR DOWN, DID CONFIRM.  CREW DECLARED EMERGENCY, MADE NORMAL LANDING, DURING TAXI, DISCOVERED NOSE WHEEL STEERING WAS INOPERATIVE.  MAINTENANCE TO VERIFY DISCREPANCY, GEAR RETRACTED CORRECTLY.  FURTHER TROUBLESHOOTING COULD NOT GET GEAR TO FAIL TO OPERATE WHILE ON JACKS.  REPLACED LT OB MAIN GEAR SQUAT SWITCH, DUE TO SUSPECTED WATER INGRESSION, CHANGED LANDING GEAR CONTROL HANDLE AND LT LANDING GEAR CONTROL CIRCUIT BREAKER, PRECAUTIONARY ACTION.  AC WAS RELEASED AND OPS CHECK FLIGHT WAS PERFORMED WITH NO FURTHER DEFECTS NOTED.
